Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 1:18 PM MDT for Grant County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 1:18 PM MDT (19:18 UTC)
- Expired
- Jun 14, 2015, 2:00 PM MDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS53 KLBF 141918
SVRLBF
NEC075-142000-
/O.NEW.KLBF.SV.W.0070.150614T1918Z-150614T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRANT COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 200 PM MDT
* AT 116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HYANNIS...AND MOVING NORTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HYANNIS.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 152.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4195 10196 4208 10168 4184 10155 4175 10176
TIME...MOT...LOC 1919Z 150DEG 3KT 4188 10171
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
013
WWUS53 KLBF 141939
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
139 PM MDT SUN JUN 14 2015
NEC075-142000-
/O.CON.KLBF.SV.W.0070.000000T0000Z-150614T2000Z/
GRANT NE-
139 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRANT
COUNTY UNTIL 200 PM MDT...
AT 136 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
HYANNIS...AND MOVING NORTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HYANNIS.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 152.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4195 10196 4208 10168 4184 10155 4175 10176
TIME...MOT...LOC 1939Z 150DEG 3KT 4186 10176
HAIL...1.00IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:51 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 14, 12:51 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 151 PM CDT SUN JUN 14 2015 .SYNOPSIS... ISSUED AT 400 AM CDT SUN JUN 14 2015 H5 ANALYSIS FROM EARLIER THIS EVENING HAD HIGH PRESSURE ANCHORED ACROSS THE SERN COAST OF THE CONUS WITH RIDGING EXTENDING NWD INTO THE GREAT LAKES AND NRN QUEBEC. UPSTREAM OF THE RIDGE...A BROAD TROUGH OF LOW PRESSURE WAS PRESENT OVER CENTRAL AND WESTERN CANADA WITH A TANDEM OF CLOSED LOWS OVER NRN SASKATCHEWAN/NW MANITOBA AND OFF THE COAST OF BRITISH COLUMBIA. HIGH PRESSURE WAS ANCHORED OFF THE BAJA CALIFORNIA COAST. ACROSS THE CENTRAL AND NORTHERN PLAINS...AN EMBEDDED DISTURBANCE/TROUGH WAS NOTED OVER NERN NEW MEXICO. CURRENT WV IMAGERY TONIGHT HAS A SHORTWAVE ENTERING SWRN MT/NW WYOMING. THIS FEATURE HAS TOUCHED OFF THUNDERSTORMS ACROSS NERN WYOMING OVER THE PAST COUPLE OF HOURS. ELSEWHERE...ISOLATED THUNDERSTORMS CONTINUE ACROSS THE NORTHERN NEBRASKA PANHANDLE AND SWRN NEBR PANHANDLE. THIS ACTIVITY HAS TRENDED DOWNWARD OVER THE PAST HOUR OR SO...BUT WILL STILL MONITOR THE NORTHERN STORMS AS THEY APPROACH SHERIDAN COUNTY. AT THE SURFACE...A COLD FRONT EXTENDED FROM NORTH CENTRAL SOUTH DAKOTA...INTO SWRN SD AND CENTRAL WYOMING. SKIES WERE MOSTLY CLEAR OVERNIGHT TONIGHT WITH SOME HIGH CLOUDS AND CONVECTIVE DEBRIS PRESENT OVER NORTHWESTERN NEBRASKA. TEMPERATURES AS OF 3 AM CDT RANGED FROM 62 AT IMPERIAL TO 67 AT VALENTINE. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CDT SUN JUN 14 2015 THE MAIN FORECAST CHALLENGE OVER THE NEXT 24 HOURS IS PRECIPITATION CHANCES IN ASSOCIATION WITH AN APPROACHING COLD FRONT AND NRN STREAM TROUGH OF LOW PRESSURE. FOR TODAY...THUNDERSTORMS CURRENTLY OVER NERN WYOMING...WILL PROGRESS EWD INTO WESTERN AND CENTRAL SD THIS MORNING. THIS ACTIVITY WILL BEGIN TO FORCE THE COLD FRONT SOUTH INTO NWRN NEBRASKA LATER THIS MORNING...THEN THE EASTERN NEBRASKA PANHANDLE AND NWRN SANDHILLS BY 21Z. SOUTH OF THE FRONT...H85 TEMPS WILL RANGE FROM 22C IN THE FAR NORTHEAST...TO 26C IN THE SOUTHWEST. WITH GOOD AGREEMENT IN THE FRONTAL POSN THIS AFTERNOON-PER THE LATEST NAM 12 AND HRRR...ALONG WITH GOOD AGREEMENT WITH THE MAV AND MET GUIDANCE...PUSHED UP HIGHS INTO THE MID TO UPPER 80S SOUTH OF THE FRONT TDY. ACROSS THE NWRN SANDHILLS AND NERN PANHANDLE...HIGHS WILL BE IN THE UPPER 70S TO LOWER 80S AS THE FRONT PASSES THROUGH THESE AREAS PRIOR TO PEAK HEATING. BY MID AFTERNOON ALONG THE FRONT...TEMPERATURES WILL SURGE INTO THE 80S AHEAD OF THE FRONT...STEEPENING LAPSE RATES AND LEADING TO THUNDERSTORM INITIATION INVOF THE FRONT AROUND 21Z. AT THIS TIME...THE SEVERE THREAT APPEARS FAIRLY MEAGER AS DEEP LAYER SHEAR IS ON THE ORDER OF 20 TO 30 KTS ALONG THE FRONT THIS AFTERNOON. STRONGER WIND SHEAR EXISTS NORTHEAST OF THE FORECAST AREA OVER SOUTH DAKOTA. EVEN WITH WEAKER SHEAR IN THE AREA THIS AFTERNOON...SB CAPES ALONG THE FRONT REACH 2500 J/KG...WHICH COULD FACILITATE A STRONG TO MARGINALLY SEVERE STORM. WILL MENTION THE LIMITED SEVERE THREAT IN THIS MORNINGS HWO. FOR TONIGHT...THE FRONT WILL CLEAR THE SRN CWA BY MIDNIGHT...HOWEVER DECIDED TO HOLD ONTO POPS...ESPECIALLY IN THE WEST AS A POST FRONTAL DISTURBANCE PUSHES INTO EASTERN WYOMING AND THE PANHANDLE OVERNIGHT. THIS CONVECTION WILL BE MORE OF THE GARDEN VARIETY WITH A MINIMAL THREAT FOR SEVERE. OVERNIGHT LOWS WILL COOL BACK INTO THE 50S WITH SOME LOWER 60S IN THE EAST AND FAR SOUTHWEST. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 400 AM CDT SUN JUN 14 2015 NEAR ZONAL FLOW ACROSS THE NORTHERN PLAINS TO START THE WEEK WHILE A WAVE SLIDES ACROSS THE SOUTHERN PLAINS. AT THE SURFACE HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE NORTHERN ROCKIES/NORTHERN PLAINS. MODELS IN AGREEMENT HAVING THE BULK OF THE STORM ACTIVITY TO BE SOUTH OF THE CWA...HOWEVER SOME UPSLOPE FLOW ON THE SOUTHERN SIDE OF THE HIGH WILL POSE AT LEAST A SLIGHT CHANCE FOR SOME SHOWERS AND A FEW THUNDERSHOWERS. SHOULD SEE A BRIEF BREAK AS THE HIGH SLIDES ACROSS THE NORTHERN PLAINS MONDAY NIGHT INTO TUESDAY...HOWEVER RESIDUAL LL MOISTURE AND UPSLOPE FLOW WILL CONTINUE TO PRESENT A SMALL CHANCE FOR SOME SHOWERS/THUNDER. TEMPS ON THE CHILLY SIDE...ONLY 70S ON MONDAY. BY MONDAY NIGHT INTO TUESDAY A CLIPPER WILL MOVE ACROSS THE AREA. BEST LIFT ACROSS THE DAKOTAS...HOWEVER MOISTURE STILL PRESENT OVER NEBRASKA AND WOULD NOT TAKE MUCH FOR ACTIVITY TO BE THIS FAR SOUTH. A SECOND WAVE TUESDAY NIGHT WILL EXIT ON WEDNESDAY...AND COULD SEE SOME SUN ON WEDNESDAY. STILL GETTING SOME COOL AIR FROM THE NORTH AND HIGHS IN THE MID 70S TO LOWER 80S. WEAK RIDGING DEVELOPS LATER IN THE WEEK...WITH THE RIDGE AXIS OVERHEAD EARLY FRIDAY. THIS WILL ALLOW FOR SOME WARMER TEMPS FOR THURSDAY AND EVEN WARMER FOR FRIDAY. HIGHS IN THE 80S TO AROUND 90. BY FRIDAY AFTERNOON A SFC COLD FRONT WILL BE WORKING ACROSS THE AREA. TIMING WILL BE KEY AS TO HOW WARM WE CAN GET. THIS ALSO PLAYS INTO WHERE THE AFTERNOON THUNDERSTORMS WILL DEVELOP. SHOULD SEE ACTIVITY DEVELOP ALONG AND AHEAD OF THE FRONT...WHICH WILL BE OVERHEAD AND TO THE EAST BASED ON THE LATEST MODEL CONSENSUS. BEHIND THE COLD FRONT SLIGHTLY COOLER TEMPS EXPECTED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 144 PM CDT SUN JUN 14 2015 SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA INTO THIS EVENING. LOCALLY GUSTY WINDS AND BRIEF MVFR/IFR MAY BE EXPERIENCED IN AND NEAR ANY THUNDERSTORM...OTHERWISE VFR IS EXPECTED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...TAYLOR
Hazardous weather outlook, Jun 14, 1:17 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT SUN JUN 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-151930- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 217 PM CDT SUN JUN 14 2015 /117 PM MDT SUN JUN 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR FLOODING WILL CONTINUE TODAY AND TONIGHT ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK. THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH SATURDAY. ON TUESDAY...THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER NORTHWESTERN PORTIONS OF THE OUTLOOK AREA...OR ROUGHLY WEST OF A LINE FROM OGALLALA TO AINSWORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jun 14, 11:22 AM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 PM GMT SUN JUN 14 2015 NEZ057-058-141800- KEITH NE-PERKINS NE- 1122 AM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERKINS AND SOUTHERN KEITH COUNTIES UNTIL NOON MDT... AT 1120 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSCOE... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 119 AND 136. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 94. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 14, 11:30 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLELocal storm report, Jun 14, 12:10 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
&&
CCOLELocal storm report, Jun 14, 12:13 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1236 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLELocal storm report, Jun 14, 12:46 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1228 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLESpecial weather statement, Jun 14, 1:14 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 214 PM CDT SUN JUN 14 2015 NEZ023-142000- GRANT NE- 114 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 200 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES NORTHEAST OF ARTHUR. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HYANNIS... SPRING VALLEY LAKE... PRATT LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 161. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:27 AM MDT | Tornado Warning | LBF | Lincoln | 33 min |
| Jun 14, 11:35 AM MDT | Tornado Warning | LBF | Custer | 25 min |
| Jun 14, 1:54 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 51 min |
| Jun 14, 2:58 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 47 min |
| Jun 14, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 46 min |
| Jun 14, 4:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 34 min |
| Jun 14, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| Jun 14, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.